Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a multiplicity formula of weights of representations of $ {\rm SO}\sp *(2n)$ and reciprocity theorems for symplectic groups


Authors: Eric Y. Leung and Tuong Ton-That
Journal: Proc. Amer. Math. Soc. 123 (1995), 1281-1288
MSC: Primary 22E46; Secondary 22E45
MathSciNet review: 1227520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula relating the multiplicity of a weight of a holomorphic discrete series of the group $ S{O^ \ast }(2n)$ to the frequency of occurrence of an irreducible holomorphically induced representation of the group $ Sp(2n,\mathbb{C})$ in an n-fold tensor product of irreducible symmetric representations of $ Sp(2n,\mathbb{C})$ is given. Reciprocity theorems relating holomorphic discrete series of $ S{O^ \ast }(2n)$ (resp. $ Sp(2n,\mathbb{R})$) to holomorphically induced representations of $ Sp(2k,\mathbb{C})$ (resp. $ SO(N,\mathbb{C})$) are also derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E46, 22E45

Retrieve articles in all journals with MSC: 22E46, 22E45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1227520-2
PII: S 0002-9939(1995)1227520-2
Keywords: Weights of representations, reciprocity theorems, holomorphic discrete series, holomorphically induced representations, dual pairs
Article copyright: © Copyright 1995 American Mathematical Society